# SDR UPS96820123

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5979914
- Condition: Corroded
- Location: Fs 1340-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION ON LONGERON 31L FS 1340 TO 1360 AT DOUBLER.  FABRICATED AND REPLACED DOUBLER PER SRM 51-1-21D.
